About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 573740, 8 pages
http://dx.doi.org/10.1155/2013/573740
Research Article

Some Equivalences between Cone -Metric Spaces and -Metric Spaces

1Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bang Mod, Thrung Khru, Bangkok 10140, Thailand
2Faculty of Mathematics and Information Technology Teacher Education, Dong Thap University, Cao Lanh City, Dong Thap Province 871200, Vietnam
3Journal of Science, Dong Thap University, Cao Lanh City, Dong Thap Province 871200, Vietnam

Received 20 June 2013; Revised 24 August 2013; Accepted 27 August 2013

Academic Editor: Hassen Aydi

Copyright © 2013 Poom Kumam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a -metric on the cone -metric space and then prove some equivalences between them. As applications, we show that fixed point theorems on cone -metric spaces can be obtained from fixed point theorems on -metric spaces.